Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Large Cardinals and Large Dilators

Andy Lewis
The Journal of Symbolic Logic
Vol. 63, No. 4 (Dec., 1998), pp. 1496-1510
DOI: 10.2307/2586663
Stable URL: http://www.jstor.org/stable/2586663
Page Count: 15
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Large Cardinals and Large Dilators
Preview not available

Abstract

Applying Woodin's non-stationary tower notion of forcing, I prove that the existence of a supercompact cardinal κ in V and a Ramsey dilator in some small forcing extension V[G] implies the existence in V of a measurable dilator of size κ, measurable by κ-complete measures.

Page Thumbnails

  • Thumbnail: Page 
1496
    1496
  • Thumbnail: Page 
1497
    1497
  • Thumbnail: Page 
1498
    1498
  • Thumbnail: Page 
1499
    1499
  • Thumbnail: Page 
1500
    1500
  • Thumbnail: Page 
1501
    1501
  • Thumbnail: Page 
1502
    1502
  • Thumbnail: Page 
1503
    1503
  • Thumbnail: Page 
1504
    1504
  • Thumbnail: Page 
1505
    1505
  • Thumbnail: Page 
1506
    1506
  • Thumbnail: Page 
1507
    1507
  • Thumbnail: Page 
1508
    1508
  • Thumbnail: Page 
1509
    1509
  • Thumbnail: Page 
1510
    1510